Álgebra e Geometria

Investigador Responsável
Rui Miguel Nobre Martins Pacheco

Equipa:
Ana Catarina dos Santos Carapito
Deolinda Isabel de Conceição Mendes
Henrique José Freitas da Cruz
Nuno Miguel Ferreira Correia
Patrícia Damas Beites
Rogério Pedro Fernandes Serôdio
Rui Miguel Nobre Martins Pacheco

Colaboradores:
Isabel Maria Romano da Cunha Dias 
Pedro Jorge Duarte Gil Morais
Ilda Carla Mendes Inácio Rodrigues
André Bernardino
Manuel Almeida Silva
Sérgio Moço Mendes


      O grupo AG desenvolve a sua investigação em diferentes tópicos relacionados com Álgebra Linear e Multilinear, Combinatória, Anéis e Álgebras, Geometria Diferencial e Teoria do Controlo,


PUBLICAÇÕES


2013

Isabel Brás, Ana Catarina Carapito, Paula Rocha: A note on simultaneous block diagonally stable matrices, http://www.math.technion.ac.il/iic/ela/ela-articles/articles/vol26_pp90-100.pdf,ELA-The Electronic Journal of Linear Algebra, 26, 2013, 90-100. 

Mendes, D.I.C., A note on weak regularity in general rings, Contributions to Algebra and Geometry, DOI 10.1007/s13366-013-0162-6

Isabel Brás, Ana Catarina Carapito, Paula Rocha: Stability of Switched Systems With Partial State Reset, IEEE Transactions on Automatic Control, 58, 2013, 1008-1012.

Pacheco, R. and Vilarinho,H. (2013) Metrics on tiling spaces, local isomorphism and an application of Brown's Lemma. Monatshefte für Mathematik, 170 (2), 205-225.

Pacheco, R. and Vilarinho,H. (2013), Statistical Stability for Multi-Substitution Tiling Spaces. Discrete and Continuous Dynamical Systems – A, 33 (10), 4579-4594

R. Pacheco, Immersed surfaces in Lie algebras associated to primitive harmonic maps, Geometriae Dedicata 163, 379-390, 2013.

R. Pacheco, Index and nullity of a family of harmonic tori in the sphere, Advances in Geometry, Volume 13, Issue 13, 381-388, 2013.


2012

Correia, N. and Pacheco, R., Harmonic maps of finite uniton number into G2, Math. Z. 271 (1-2) (2012), 13-32.

Mendes, D.I.C. (2012). On completely *-prime *-ideals in involution rings, Mathematica Pannonica 23/2, 299-310


2011

Beites, P. D., Nicolás, A. P., Pozhidaev, A. P. and Saraiva, P., On the identities of a ternary quaternion algebra, Communications in Algebra 39 (3) (2011), 830-842.

Correia, N. and Pacheco, R., Singular dressing actions on harmonic maps, Q. J. Math. 62 (1) (2011), 71–85.

Pacheco, R., Pinheiro, F. and Portugal, R., A note on the geometry of three circles, Creat. Math. Inform. 20 (1) (2011), 74-80.

Rostami, M. and Rodrigues, I.I., An observation on Krull and derived dimensions of some topological lattices, Archivum Mathematicum 47 (4) (2011), 329-334.

Serôdio, R., On the structure of quaternion rings over Zp, International Journal of Algebra 5 (27) (2011), 1313-1325.


2010 

Cecília Costa, M.A. Facas Vicente, Patrícia Beites, Fernando Martins, Rogério Serôdio e Pedro Tadeu (2010) Produto vectorial em R^7: Projecção de um ponto sobre uma recta, Boletim da Sociedade Portuguesa de Matemática, (62), 19--35.

Costa, C., Martins, F., Serôdio, R., Tadeu, P., Facas Vicente, M.A. e Vitória , J. , Conjugacy and Geometry II – Moore-Penrose Inverse and Feet of the Perpendiculars”, Far East Journal of Mathematical Education 4 (2010), 25-48.

Mendes, D.I.C., On involution rings with unique minimal *-subring, Beiträge zur Algebra und Geometrie 51 (2010), 137-146.

Pacheco, R., Bianchi-Bäcklund transforms and dressing actions, Geometriae Dedicata 146 (2010), 85-99.

Rostami, M., A symmetry extension of Steinitz’s Lemma on Polyhedra, Journal of Geometry and Topology (to appear).

Serôdio, R. (2010). Construction of octonionic polynomials, Advances in Applied Clifford Algebras 20 (1), 155-178.


2009

Correia, N. and Pacheco, R. (2009) Adding a uniton via DPW method. International Journal of Mathematics. 20 (8), 997-2010.

Cortez, J., Mena Marugán, G., Serôdio, R. and Velhinho, J.M. (2009) Uniqueness of the Fock quantization of a free scalar field on S1 with time dependent mass, Phys. Rev. D 79 (8).

Costa, C., Martins, F., Serôdio, R., Tadeu, P., M.A. Facas Vicente, M.A. and Vitória, J. (2009). Conjugacy and geometry I – Foot of the perpendicular, distance and Gram determinant, Far East Journal of Mathematical Education, 3 (3), 235-262.

Cunha, I. and Elduque, A. (2009). The supermagic Square in characteristic 3 and Jordan superalgebras, Comtemporary Mathematics, 483, 91-106.

Dajczer, M. and Morais, P. (2009) Isometric rigidity in codimension 2, Michigan Math. Journal, Vol. 58, Issue 3, 759-770.

Mendes, D.I.C (2009) Minimal *-biideals of involution rings, Acta Sci. Math. (Szeged), vol. 75, 487-491.

Mendes, D.C.M. (2009) A note on involution rings, Miskolc Mathematical Notes, 10 (2), 155-162, 2009.

Pacheco, R. (2009) On harmonic tori in compact rank one symmetric spaces. Differential Geometry and its Applications. 27 (3), 335-354.

Rostami, M. (2009) On Dimensions of Spectral spaces of Finite Lattices. International Mathematical Forum, 4, (42), 2059 – 2063.


2008 

Beites, P.D. and Pozhidaev, A.P. (2008) On simple Filippov superalgebras of type A(n,n), Asian-European Journal of Mathematics, 1 (4), 469--487.

Breda, A., Marques, R.E., Rostami, M. e Wegner, B. (2008). On a classification of locally 2-Sierpinski spaces. Missouri Journal of Mathematical Sciences, 20(1), 53-59. 

Mendes, D.I.C. and Tumurbat, S., On small and essential left ideals. Mong. Math. J. 12 (2008), 2–11.

Pereira, E., Serôdio, R., Vitória, J. Newton's method for matrix polynomials. Int. J. Math. Game Theory Algebra 17, No. 4, 183-188 (2008)

Rostami, M., Wegner, B. e Breda, A. (2008). Locally n-Sierpinski spaces as subspaces of Sierpinski powers. IJMM-International Journal Mathematical Manuscripts, 2(1).

Rostami, M. (2008). On dimension of the manifold of polyhedral G-spaces. Int. J. Contemp. Math. Sciences, 3(11), 537-544.

Tumurbat, S., Mendes, D.I.C. e Mekei, A. (2008). On radicals and polynomial rings. Portugaliae Mathematica,vol 65, Issue 2, 261-273 .




| Universidade da Beira Interior
| Faculdade de Ciências

Centro de Matemática e Aplicações
Rua Marquês d'Ávila e Bolama
6200-001 Covilhã, Portugal
Tel: (+351) 275 319 700
Email: cma@ubi.pt

2014 Centro de Matemática e Aplicações da Universidade da Beira Interior, funded by

LogotipoFCT - Fundação para a Ciência e a Tecnologia - Ministério da Educação e Ciência

Todos os direitos reservados CMA © 2014 | Contactos | Topo